MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE MICROCOAGULATION SYSTEM; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES

ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE MICROCOAGULATION SYSTEM; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Model Number ELITE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Missing Value Reason (3192)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr references accriva diagnostics' complaint number (b)(4) for the hemochron signature elite, serial number (b)(4), the parent case.This mdr also captures a child complaint (b)(4) for the hemochron jr act-lr (low-range) reagent cuvette used.Method codes: analysis of production records.No history of service or repairs.Results code: no findings available.Conclusion code: conclusion not yet available.Accriva diagnostics has requested all data required for form 3500a.This is the initial 30-day report that precedes the instrument evaluation.Mdr follow-up #1 will be submitted if the device is returned to the manufacturer for evaluation.
 
Event or Problem Description
Healthcare professional reported that a hemochron signature elite and low-range act system reported higher than expected act results during a pci procedure and coronary stent placement.The patient was receiving intravenous heparin with a target act of >250 seconds.One blood sample generated an act result that was 173 seconds, which was a lower than expected result.A bolus dose of heparin was given and another blood sample drawn 9 minutes later generated an act result of 344 seconds, which was a higher than expected result.The heparin infusion was discontinued and a repeat blood sample drawn 38 minutes later was 161 seconds.This result was used for patient management and heparin administration was resumed.The hemochron signature elite and low-range act system passed electronic and liquid qc before the procedure.No bleeding was reported during the procedure.
 
Event or Problem Description
Follow-up #1.
 
Additional Manufacturer Narrative
Mdr 2250033-2018-00018 follow-up #1 provides the results of the instrument evaluation for the hemochron signature elite instrument, serial number (b)(4) named in accriva diagnostics' complaint number (b)(4).Method code: 10 actual device was evaluated.Results code: 213 no failure detected.Whole blood liquid qc was assayed with retains of the same cuvette lot used in the procedure and results were found to be within specifications, and close to the mean.Electronic qc passed as well.Conclusion code: 67 unable to confirm complaint.

Brand Name
HEMOCHRON SIGNATURE ELITE MICROCOAGULATION SYSTEM
Common Device Name
SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key7701019
Report Number2250033-2018-00018
Device Sequence Number16461098
Product Code JPA
UDI-Device Identifier10711234510018
UDI-Public10711234510018
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K050016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELITE
Device Catalogue NumberELITE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2018
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN 81 MG DAILY
Patient Age65 YR
Patient Weight82